# SDR SWAA2023090898255

- Difficulty date: September 8, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 22,570 hours, 10,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIDDLE CABIN EMERGENCY EXIT LIGHT COVER WILL NOT STAY SECURED<[01] RESECURED MID CABIN EMERGENCY EXIT LIGHT COVER  PER AMM 33-51-01
